# SDR UIEA2011032800159

- Difficulty date: March 28, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 103,330 hours, 21,174 cycles
- Engine: Ge CF650*
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKEOFF REJECTED AT 90 KNOTS, WHEN YAW TO THE LT WAS FELT.  INSPECTED NR 1 AND NR 2 ENGINES, NO DEFECTS NOTED, PERFORMED HIGH ENERGY STOP INSP, NO DEFECTS NOTED. PERFORMED CHECK OF BRAKES ON LT HAND BODY GEAR, AND LOCKED OUT NR 7 BRAKE DUE TO OVERHEAT CONDITION.
